# SDR 07FDEA02371

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP LOWER SURFACE FOUND DENT.  REPAIR CARRIED OUT AT RIGHT HAND WING I/B FLAP LOWER SURFACE AS PER SRM 57-10-00 FIGURE 38 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
